# SDR SWIA202053025

- Difficulty date: August 22, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ACCESS PANEL 832GL HAS CORROSION.  C-CHECK RO 10/4/2020.  REMOVED CORROSION FROM PANEL 832GL, REF CRJ-200 SRM.  NDT COMPLIED WITH (SEE NDT REPORT FOR MORE DETAILS) ORIGINAL MATERIAL THICKNESS .050" REMAINING MATERIAL THICKNESS .041" MATERIAL LOSS .009" MAXIMUN ALLOWED .005".  FOUND PART TO BE OUT OF LIMITS, REF CRJ-200 SRM.  ORDERED AND RECEIVED NEW PART.  SEE CONTINUATION SHEET FOR MORE DETAILS.
